MathSciNet Relay Station
MathSciNet bibliographic data
MR1475695 (99m:43009) 43A80 (22E30 42B20)
Sjögren, Peter An estimate for a first-order Riesz operator on the affine group. Trans. Amer. Math. Soc. 351 (1999), no. 8, 3301–3314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement